# SDR UPS97822856

- Difficulty date: April 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 575503295
- Condition: Corroded
- Location: Bs 1745-1751
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, MAIN CABIN FLOOR SUPPORT FS 1745 TO 1751 RBL 10 HAS EXFOLIATION CORROSION.  REMOVED FLOOR SUPPORT, FABRICATED, AND INSTALLED REPLACEMENT IAW SRM 51-2-0, DWG 5755032, 51-1-21 AND 51-3-0.
